MAUDE Adverse Event Report: MERETE GMBH PEDIATROS RIGIDTACK; BONE STAPLE

MERETE GMBH PEDIATROS RIGIDTACK; BONE STAPLE
Model Number CP20130
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/29/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient has been implanted with rigidtack staples to slow down his growth.To treat a genu varum the staples on one side of the leg have been removed.By that the staples started to bend and dislocate.Hence that the staples have been removed.
 
Event or Problem Description

Brand Name
PEDIATROS RIGIDTACK
Common Device Name
BONE STAPLE
Manufacturer (Section D)
MERETE GMBH
alt-lankwitz 102
berlin, berlin 12247
GM  12247
MDR Report Key7742622
Report Number3002949614-2018-00004
Device Sequence Number14088772
Product Code JDR
UDI-Device Identifier04048266138279
UDI-Public04048266138279
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K151762
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/02/2017
Report Date (Section F) 01/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberCP20130
Device Catalogue NumberCP20130
Device Lot NumberMS1506683
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Hospital
Date Report to Manufacturer01/29/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/29/2018
Initial Report FDA Received Date08/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age15 YR